Auto Glass Week™ 2019 (AGW), will take place September 4-6 at the Indiana Convention Center in Indianapolis, Ind. The show has three days packed with educational and informative seminars, sponsored by Platinum-level sponsor Xinyi Glass. The seminar schedule being offered on Wednesday, September 4 is below.
7:00 AM – 7:45 AM (45 min)
Morning Coffee with…Corbin Archer
Our popular Morning Coffee series is back for its second year. Come early, grab a cup of coffee and learn: “How to Thrive in the Auto Glass Industry: Creating Opportunity and Financial Health.” Bring those burning financial questions specific to the auto glass industry that you have always wanted to ask.
8:00 AM – 9:30 AM (1 hour, 30 min)
Industry Roundtables: Share and Learn from Your Peers (1.5 CEUs)
Attend this session which is set up in roundtables with different topics at each table. You can table hop as much as you wish and ask questions of our experts—executives at the nation’s top auto glass companies who will be at each table to help facilitate dialogue and answer questions.
9:45 AM – 10:15 AM (30 min)
Auto Glass Week™ Opening Session and Awards
Come for an overview of all that Auto Glass Week™ 2019 has to offer, along with an update from each of the sponsoring organizations about their current and new initiatives. Hear from the leaders of the sponsoring organizations.
10:30 AM – 12:00 PM (1 hour, 30 min)
Keynote: How to Take Your Business into the Future
Jim Carroll speaks at events across the globe by providing customized industry trends in a compelling motivational style. He will address specific issues affecting the auto glass and window film industries and will get you thinking about how to take your business into the future.
“It is important to get out and define your industry before someone else does,” says Carroll, who has been speaking before global audiences for the past 25 years providing insights into the future. “The future can happen slowly but then all at once.”
Find out how to be prepared by taking a good look at your business model and how this can be adapted for the coming years. Carroll will wow you, challenge you and leave you with specific strategies to take your company to the next phase.
1:00 PM – 1:30 PM (30 min)
The Latest in Safety including Headlight Research (.5 CEUs)
The Insurance Institute for Highway Safety (IIHS) is at the forefront of much auto related safety and insurance issues. Learn the latest results of the group’s work when it comes to headlight and visibility issues. This session will equip you with valuable information to pass on to your customers.
1:30 PM – 2:30 PM (1 hour)
ADAS and Glass Quality
The effect of glass quality on the necessity of recalibration and the quality of that recalibration has been the subject of anecdotal discussion and speculation throughout the industry. In this hard-hitting session, you’ll learn the differences in glass quality (OE, aftermarket, etc.) and how quality affects the need to recalibrate. This session also explains why the mistaken belief that ”if you don’t touch the camera, you don’t need to recalibrate,” can lead to major problems.
Visit the show during these hours:
September 4 – 1:00 p.m. – 6:00 p.m.
September 5 – 12:00 p.m. – 6:00 p.m.
September 6 – 9:00 a.m. – 2:00 p.m.